# SDR RRXA000197

- Difficulty date: March 31, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N950R
- Make and model: Doug DC-8-63
- Aircraft serial: 45903
- Aircraft time: 64,423 hours, 25,893 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD FLUID MAIN RES LOSS TO AUX LEVEL; USED AUX PUMP FOR NORM SYSTEM OPS.  AFTER BY-PASS MAIN SYS & PUMPS.  DISCOVERED RT ENG DRIVEN HYD PUMP MAIN PRESSURE  SUPPLY LINE RUPTURED FABRICATED AND INSTALLED LIKE HYDRAULIC LINE ASSY.  RESECURED HYD RESERVOIR, LK CK OF INSTALLED LINE GOOD, PERFORMED GROUND RUN OF NR 2 & NR 3 ENGINES, BOTH HYD PUMPS CK NORMAL.  EXERCISED PRIMARY FLT CONTROLS, UPON ENG SHUTDOWN RESERVICED HYD RESERVOIR TO PROPER LEVEL.  ACFT GOOD FOR RETURN TO SERVICE.
